# SDR SWAA2020051974429

- Difficulty date: May 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB IS CRACKED ON RIB ASSY 4; STAB STA 120.30; ON STIFFENER 2; LOWER PART. / REPAIRED L/H HORIZONTAL STABILIZER RIB ASSY 4; STAB STA 120.30 ON STIFFENER 2 LOWER PART IAW SRM 55-10-09-2R-5 89004U 12MAY20
